# SDR CA140313005

- Difficulty date: February 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb EMB-505
- Engine: Pwa PW535A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT HAD A GENERATOR NR 2 FAILURE, BUT THE PILOTS NEVER RECEIVED A SIGNAL MESSAGE. THE PILOTS THEN NOTICED THE GENERATOR VOLTAGE WAS LOW. THEY WENT THROUGH THE CHECK LIST FOR THE GENERATOR FAILURE, ENDED UP TURNING THE NR 2 GENERATOR OFF.  CREW NOTICED A SLIGHT VIBRATION IN THE RT ENGINE. THEY LT THE GENERATOR OFFLINE.  WHILE DESCENDING THROUGH 10.000 ON APPROACH, THE NR 2 ENGINE SPOOLED BACK AND SHUTDOWN. SIGNAL MESSAGE OF ENGINE NR 2 FAIL. THE PILOTS LANDED THE ACFT AND TRIED FOR A RESTART ON THE GROUND. NOTHING HAPPENED NO ROTATION WAS OBSERVED. TROUBLESHOOTING ON GOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
